MathSciNet Relay Station
MathSciNet bibliographic data
MR2583641 53C15 (53C25)
Shaikh, Absos Ali; Binh, Tran Quoc On weakly symmetric $({\rm LCS})_n$-manifolds. J. Adv. Math. Stud. 2 (2009), no. 2, 103–118.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement